# SDR SWAA2013040914604

- Difficulty date: March 24, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C31356
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED I/B NR 6 FLAP TRACK FAIRING.  REMOVED AND REPLACED DOUBLER PER SRM.
